# SDR DHL2008760543

- Difficulty date: April 23, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 367-374
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED, FABRICATED, AND INSTALLED WEB SECTION IN CABIN AT BS 367 TO 374, STR 17R, RBL 65, PER B727 SRM 53-10-2 FIG 1, 51-20-1, AND 51-30-2.
